# SDR SWAA2023111620960

- Difficulty date: November 12, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 34,639 hours, 16,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STOW ON FWD SERVICE DOOR LOOSE<[01] CLEANED LIQUID FROM BAR CLIPS PER SIP.
